|ease leaky gut?
Jan 31, 2007
I have been on viracept and combivir for about ten years, and have not yet found a way to ease leaky gut syndrome. sometimes the bloating is so bad I can hardly breathe.Any ideas? thank you
| Response from Dr. Young
Thanks for your post.
You're definitely a survivor-- 10 years on the nelfinavir (Viracept) regimen and "leaky gut" syndrome. In past days, we'd dose nelfinavir with the antidiarrheal medication Lomotil or Immodium; taking the medication with calcium (TUMS) sometimes helped.
At this point though it might be worth discussing updating your regimen with your HIV treater- particularly in light of your side effect issues. There are many newer medications that should improve on the diarrhea efffects.
Hope this helps, let us know how things turn out. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Touching A Bloody Scab?
- Seroconverting After Touching A Bloody Scab
- Cold Feet After Handjob Worried I Have HIV
- Dizziness After Drinking Water Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Flaky Skin After Genital Rubbing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.